# SDR QXEA2020060100173

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 8,690 hours, 5,190 cycles
- System (JASC): 2701 · Control Column Section
- Part: Damper
- Condition: Low
- Location: Control Column
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NOTABLY ON TAKEOFF, LT AND RT CONTROL COLUMNS ARE A LITTLE STICKY ON PITCH CONTROL.  REMOVED FROM SERVICE. C/W GVI OF PILOT AND COPILOT CONTROL COLUMN DAMPERS.  FLUID INDICATOR LOW ON BOTH PILOT AND COPILOT DAMPERS.  SERVICED PILOT AND COPILOT CONTROL COLUMN DAMPERS IAW AMM TASK 12-21-16-610-801-A.  OPS CHECK GOOD AND NO LEAKS NOTED.  CONTROL COLUMNS OPERATES WITHOUT DEFECTS.  COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED IAW GPM 9.2 FREEDOM OF MOVEMENT CHECK.  RETURNED TO SERVICE.
